# SDR IXXA08SMN178S

- Difficulty date: April 19, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2772660
- Condition: Deteriorated
- Location: Bs 70-340
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT NUMBER 4 TRACK LUGS DETERIORATED AT STATION 70.000 TO 340.000.  REMOVED SEGMENT OF DAMAGED TRACK AND EXISTING SPLICES.  CLEANED, TREATED AND PRIMED AREA AND EXISTING SPLICES.  INSTALLED NEW SEGMENT OF TRACK AND REINSTALLED SPLICES  IAW DC8 SRM 53-2-3 FIGURE 14 SHEET 1 PAGES 49-50, DC8 SRM 53-1-0 PAGE 1, 51-3-0, DC8 SRM 51-1-8B, 51-3-0, AND 51-3-1.
